# SDR SWAA2015012235999

- Difficulty date: January 21, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 35,726 hours, 20,831 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 147A8540U8
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD CHORD CRACKED AT BS 540, STRINGER 22L, AFT 2ND HOLE BELOW.  REPAIRED CHORD IAW EA.
